# SDR CA080108008

- Difficulty date: December 17, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,740 hours
- Engine: Pwa JT15D4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve Seat
- Part number: 55275042
- Condition: Damaged
- Location: Uplock Actuator
- Part time: 6,025 hours
- Component: Uplock Actuator, Cessna, 55275042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN PRESSURE IS APPLIED TO THE UPLOCK ACTUATOR THE ACTUATOR MUST TRAVEL FULL STROKE BEFORE ALLOWING FLUID TO THE GEAR ACTUATOR. IN THIS ACTUATOR THE DAMAGED SEAT ALLOWED FLUID TO THE GEAR ACTUATOR BEFORE THE UPLOCK HAD RELEASED THE GEAR.  WE HAVE HAD A COUPLE INCIDENTS WHERE THE GEAR WOULD NOT EXTEND WHEN THE GEAR ACTUATOR APPLIED DOWN FORCE TO THE GEAR BEFORE THE UPLOCK COULD RELEASE AND THE UPLOCK COULD NOT OVERCOME THE FORCE. UPLOCK ACTUATOR WAS REPLACED. (TC NR 20080108008)
